It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 20Showing 1 - 20 of 408 for accutane years later. (0.030 seconds)


... Basically I dont want my face to look like a catchers mit when I am in my 40's. Does anyone know what the effects are on your skin years later? ... (6 replies)
... I wish I had never done this drug. It managed to screw up my neurological system as well....but thats another story. My life and health were fine until I did the accutane route. ... (2 replies)
... I didn't react this much to the accutane last time, that could be because it's a different brand but not sure why it's worse this time round. ... (0 replies)

... Two years later I was in kidney failure and then developed multiple sclerosis. No one can verify if the Accutane either of these things, but I am a very healthy individual. I dont drink, never used drugs, for my kidneys to fail, I believe it was caused by too much Accutane. ... (2 replies)
... I too, had taken Accutane for two sessions, each about 5 months. 2 years later, I was diagnosed with Multiple Sclerosis. I have always wondered if there was a connection. ... (1 replies)
... Hi, I took 2 courses of Accutane, several months each, years ago. I had to interrupt the second one because Accutane caused severe depression. ... (1 replies)
... Socalt, depending on dr internet is not a great thing to do.....if you look hard enough, youll find whatever info you are trying to find..right, or wrong. Its not abnormal for certain patients to respond exactly like this to accuatane. I had the same reaction and within 6 months of being off the drug my labs were completely back to normal. Youll repeat them down the road... (1 replies)
... I wish you luck too. I was on Accutane twice. The first time, it did nothing for me, other than dry me out and make me crazy.....after 6 months off it, we did a second course and increased the dosage. ... (3 replies)
... years later didn't regret going on it because they are now suffering... ... (5 replies)
... I have struggled with acne since I was 13 years old. Over the years it has started on my chest and back aswell. ... (5 replies)
... I made an account just to reply to you. I am 24 years old, always had eye sight problems and eye floaters. Got lasik, everything with my eyes are fine except very faint floaters in the very early morning. ... (9 replies)
... I was on it as a teen and guess what... a few years later i was diagnosed wit IBS and some anxiety. Had no idea they could be related to accutane until all of these commercials. I was only 13 when I went on it and the Doc even extended my time on the medication. ... (13 replies)
... ry so that you have an idea of the possible side effects of this drug. I'm not trying to scare you, I just want to make you aware of potential problems. I took accutane as a teenager and then later as a college student. ... (13 replies)
... I don't see how it can be linked if it doesn't show up until years later. I've been seeing lawyer commercials about it, but I'm being told they're scamming to get money. I really hope that's true! ... (13 replies)
... I took Accutane for two rounds while in high school. My skin was fine for 6 years after that, then a few months ago it went crazy and I have severe acne, cysts and all. ... (0 replies)
Low Dose Accutane
Oct 12, 2009
... And has anyone had there symptoms return, 11 years later? ... (250 replies)
... I am a 31 year old female professional who has been struggling with acne since freshman year of high school. I started to see a dermatologist right away and 17 years later I am still seeing a dermatologist. I have tried everything under the sun with both positive and negative effects. ... (2 replies)
Accutane :[
Aug 12, 2009
... Hi Chrisy, go back to your dermatologist because you are on Roaccutane (same as accutane), this is not a place to discuss that medication with just anybody. The medication reacts differently to everybody and in your case you ONLY discuss this with your doctor who prescribed it. Your lips need a sunblock lipstick at all times. Do not wear makeup of start using any... (5 replies)
Accutane help
Nov 2, 2008
... Some people talk about remission a couple years later, but I only get the occasional normal pimple here and there now. ... (1 replies)
... Im 20 years and have been dealing with acne for several years. antibiotics worked for about a year and half along with different facial medicines. ... (9 replies)


Associated Tags: accutane, acne, blackheads, breakout, cetaphil, fear, isotretinoin, retin a micro, rosacea, scared, vegan, wbc, whiteheads, yaz

Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 20

All times are GMT -7. The time now is 09:31 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!